# SDR AALA202110295198

- Difficulty date: October 26, 2021
- Submitted: October 29, 2021
- Operation: Air carrier
- Aircraft: N552UW
- Make and model: Airbus A321-231
- Aircraft serial: 4957
- Aircraft time: 32,283 hours, 12,115 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Cooling Fan
- Part number: 361614011
- Part serial: P1669C
- Condition: Leaking
- Location: Apu
- Stage of operation: CL
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUND: MOLD SMELL COMING FROM PACKS DURING CLIMB AND DESCENT. FOUND APU OIL COOLING FAN LEAKING, REPLACED COOLING FAN AND ACCOMPLISHED A SATISFACTORY LEAK / OPERATIONAL CHECK PER AMM 49-52-51. NO ODORS NOTED.
